# SDR USAA920081195

- Difficulty date: May 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - LEVEL 2 CORROSION ON CABIN FLOORBEAM, BS 312, LBL 62 - RBL 24.  REPAIRED CABIN FLOORBEAM, BS 312, LBL 62 - RBL 24 IAW B737 SRM 53-10-51, FIGURE 201.  (S)
